# SDR SWAA2015060540395

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 34,137 hours, 20,090 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFT LAVATORY SMOKE DETECTOR WENT OFF.  NO FIRE OR SMOKE IN LAVATORY.  R & R AFT LAVATORY SMOKE DETECTOR IAW MM.
